A 67-year-old female asked:
Low patlets during chemotherapy ? what do i do ?
1 doctor answer • 3 doctors weighed in
Dr. Bennett Werneranswered
Cardiology 46 years experience
Wait: The chemo will wear off. If you have spontaneous bleeding, report this to your oncologist. Otherwise, do nothing and follow their advice. They know what they're doing. Low platelets occur commonly with many chemotherapeutic agents.
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsReviewed >2 years ago
Dr. Brian Nguyen commented
Obstetrics and Gynecology 13 years experience
If you're spontaneously bleeding, you may need a transfusion, but your doctor should be your primary source of information/advice.
May 24, 2015
Last updated Aug 27, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.